# SDR 9602232201

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- System (JASC): 3444 · Ground Proximity System
- Part: Ground Prox Warn
- Condition: Sounded
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING SHORT FINAL, GROUND PROXIMITY WARNING SOUNDED PULL-UP COMMAND.  AIRCRAFT MADE A GO-AROUND AND LANDED WITHOUT INCIDENT.  RIGGED BODY CABLE SYSTEM.  CHECKED OK.
